# SDR 97ZZZX782

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33110U
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 31030351
- Condition: Failed
- Location: Accessory Grbox
- Part time: 3,793 hours
- Component: 31032321
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ACCESSORY GEAR BEARING FAILED RESULTING IN LOSS OF FUEL CONTROL DRIVE AND SUBSEQUENT ENGINE SHUT DOWN IN-FLIGHT.  FAILURE OCCURRED UNDER NORMAL OPERATING CONDITIONS WITHIN BEARING TIME-LIFE LIMITATIONS.  SUBMITTER SUGGESTS BEARING REPLACEMENT AT 3500 HOUR GEARBOX INSPECTION.
